Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 94, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 25, 2012, 4:59 PM EST. It took effect at Dec 25, 2012, 7:00 PM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 4:59 PM EST (21:59 UTC)
- In effect from
- Dec 25, 2012, 7:00 PM EST
- Expired
- Dec 27, 2012, 4:27 PM EST
- In force
- 45 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
698 WHUS73 KIWX 252159 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 PM EST TUE DEC 25 2012 LMZ043-046-260600- /O.UPG.KIWX.GL.A.0010.121226T0900Z-121227T0600Z/ /O.NEW.KIWX.SC.Y.0094.121226T0000Z-121228T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 PM EST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHEAST 15 TO 25 KNOTS. GUSTS TO 35 KNOT GALES WEDNESDAY. WINDS BACKING NORTH WEDNESDAY NIGHT AND DIMINISHING TO 10 TO 20 KNOTS THURSDAY. * WAVES: BUILDING TO 5 TO 10 FEET WEDNESDAY AND WEDNESDAY NIGHT THEN DECREASING TO LESS THAN 4 FEET BY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
292 WHUS73 KIWX 260313 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 PM EST TUE DEC 25 2012 LMZ043-046-261115- /O.CON.KIWX.SC.Y.0094.000000T0000Z-121228T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1013 PM EST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS: NORTHEAST 20 TO 25 KNOTS. GUSTS TO 35 KNOTS WEDNESDAY. WINDS BACKING NORTH WEDNESDAY NIGHT AND DIMINISHING TO 10 TO 20 KNOTS THURSDAY. * WAVES: 3 TO 7 FEET TONIGHT BUILDING TO 5 TO 10 FEET WEDNESDAY AND WEDNESDAY NIGHT THEN DECREASING TO LESS THAN 4 FEET BY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
863 WHUS73 KIWX 261027 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 527 AM EST WED DEC 26 2012 LMZ043-046-261830- /O.CON.KIWX.SC.Y.0094.000000T0000Z-121228T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 527 AM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS: NORTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES. * WAVES: BUILDING TO 6 TO 10 FEET TODAY. 8 TO 12 FEET TONIGHT. WAVES SUBSIDING TTHEN DECREASING TO LESS THAN 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
582 WHUS73 KIWX 261513 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 AM EST WED DEC 26 2012 LMZ043-046-262315- /O.CON.KIWX.SC.Y.0094.000000T0000Z-121228T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1013 AM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS: NORTHEAST TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES. * WAVES: BUILDING TO 6 TO 10 FEET TODAY. 8 TO 12 FEET TONIGHT. WAVES SUBSIDING TTHEN DECREASING TO LESS THAN 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
901 WHUS73 KIWX 262125 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 PM EST WED DEC 26 2012 LMZ043-046-270530- /O.CON.KIWX.SC.Y.0094.000000T0000Z-121228T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 425 PM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS: NORTH TO 30 KNOTS WITH GUSTS TO 35 KNOTS DECREASING TO 10 TO 20 KNOTS. * WAVES: 6 TO 10 FEET TONIGHT SUBSIDING TO LESS THAN 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
331 WHUS73 KIWX 270217 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 917 PM EST WED DEC 26 2012 LMZ043-046-271030- /O.CON.KIWX.SC.Y.0094.000000T0000Z-121228T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 917 PM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS: NORTH 10 TO 20 KNOTS. GUSTS TO 25 KNOTS TONIGHT. * WAVES: 5 TO 8 FEET TONIGHT SUBSIDING TO LESS THAN 4 FEET BY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
706 WHUS73 KIWX 271018 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 518 AM EST THU DEC 27 2012 LMZ043-046-271830- /O.CON.KIWX.SC.Y.0094.000000T0000Z-121228T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 518 AM EST THU DEC 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTH TO NORTHEAST WINDS TO 15 KNOTS. * WAVES: 4 TO 6 FEET SUBSIDING TO LESS THAN 4 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
494 WHUS73 KIWX 272127 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 427 PM EST THU DEC 27 2012 LMZ043-046-272230- /O.CAN.KIWX.SC.Y.0094.000000T0000Z-121228T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 427 PM EST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 4:06 PM EST, 53 minutes earlier.
Area forecast discussion, Dec 25, 4:06 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 PM EST TUE DEC 25 2012
.SHORT TERM...
TONIGHT THROUGH WEDNESDAY NIGHT...
SIGNIFICANT WINTER STORM TO IMPACT MUCH OF THE CWA IN THE SHORT
TERM. WATER VAPOR IMAGERY SHOWING POTENT UPPER LOW DIGGING THROUGH
TEXAS. 12Z RAOB AND LATEST RAP ANALYSIS HAS 100KT+ UPPER JET COMING
INTO THE BASE OF THE TROUGH. ASSOCIATED SFC LOW NEAR TX/LA BORDER AT
18Z AND IS EXPECTED TO LIFT NE INTO THE CENTRAL TN VALLEY BY 12Z
WED. GOOD ISENT ASCENT AHEAD OF THIS SYSTEM ALONG THE 290-295K SFC
IS EXPECTED TO INITIATE PRECIP IN THE FAR SOUTHERN CWA AFTER
MIDNIGHT TONIGHT WITH LARGE SCALE FORCING TO INTENSIFY PRECIP TO
MOD-HVY SNOW AFTER 12Z. DESPITE A TREND TO A MORE SE TRACK...GOOD
DEFORMATION AXIS STILL SETS UP OVER SE CWA ALONG WITH SUBSTANTIAL
HEIGHT FALLS IN A DEEP MOISTURE COLUMN TO SUPPORT A WINDOW OF
OPPORTUNITY FOR WARNING CRITERIA SNOWFALL. STRONG GRADIENT BRINGING
15 TO 25 MPH WINDS WITH GUSTS TO 30 MPH LENDS FURTHER CREDENCE IN
MAINTAINING WINTER STORM WARNING. HAD TRANSITIONED REMAINING
COUNTIES IN THE WATCH OVER TO AN ADVISORY WITH GENERALLY 1-3/2-4
INCH AMOUNTS BUT ALSO ACCOMPANIED BY GUSTY WINDS FOR BLOWING SNOW.
POTENTIAL FOR MOD-HVY SNOW WILL BE SHORT-LIVED HOWEVER AS SYSTEM
WILL QUICKLY EXIT TOWARD THE EAST COAST WEDNESDAY NIGHT.
&&
.LONG TERM...
THURSDAY THROUGH TUESDAY...THE CHALLENGES THIS PERIOD INCLUDE
CHANCES FOR SNOW WITH THE PASSAGE OF A WEAK UPPER TROF LATE THIS
WEEK. ALSO...HIGH AND LOW TEMPERATURES WITH AN EXTENDED PERIOD OF
COLD AIR AND SNOW COVER OVER AT LEAST PART OF THE FORECAST AREA WILL
PROVIDE ADDITIONAL CHALLENGES. FOR THIS PACKAGE...FAVORED THE GFS.
THE GFS HAS AT LEAST AS GOOD OF RUN TO RUN CONSISTENCY AS THE ECMWF
AND APPEARS TO BE HANDLING THIS PATTERN REASONABLY WELL. THE GFS
TIMING OF THE SYSTEM LATE THIS WEEK HAS ALSO BEEN CONSISTENT FOR THE
PAST 8 RUNS AND APPEARS ON TRACK. ALSO...THE OPERATION MOS AND
ENSEMBLE MOS HAS BEEN RELATIVELY STABLE IN ITS OUTPUT FOR SEVERAL
DAYS AND APPEARS IN LINE. HAVE MODIFIED HIGH AND LOW TEMPS GIVEN
SNOW FIELD CONSIDERATIONS.
AT THE START OF THE PERIOD...DOWNWARD MOTION WILL HAVE INCREASED
SIGNIFICANTLY AS EVIDENCE OF NET ISENTROPIC ADIABATIC OMEGA WITH A
DRYING OF THE MID LEVELS. AS A RESULT...HAVE REMOVED LINGERING
FLURRIES THURSDAY OVER NW OHIO. FOR THE REST OF THE PERIOD...TRIED
TO PUT SOME DETAIL IN THE TIMING OF THE UPPER LEVEL TROF THIS
WEEKEND AND SUBSEQUENT LAKE EFFECT SNOW SHOWERS. THERE IS LITTLE
MOISTURE TO WORK WITH AND FORCING IS WEAK...SO ANY SNOW AMOUNTS
SHOULD BE LIGHT. LAKE EFFECT PARAMETERS ARE VERY MARGINAL WITH A
LIMITED FETCH. DELTA T VALUES GENERALLY SHOULD BE 10 TO 14 WITH LOW
INVERSION HEIGHTS. REMOVED THE CHANCE FOR SNOW SUNDAY AND SUNDAY
NIGHT. GFS BUFKIT PROFILE SUPPORTS FREEZING DRIZZLE OVER SNOW GIVEN
THE LACK OF ICE INDUCED IN THE CLOUD LAYER. TEMPERATURES IN A DEEP
LAYER WARM ABOVE -10C. NOT OPTIMISTIC ABOUT SNOW CHANCES MONDAY...
BUT FOR THE SAKE OF CONSISTENCY AND LINGERING UNCERTAINTY ABOUT
EARLY NEXT WEEK...LEFT LAKE EFFECT SNOW SHOWERS IN THE FORECAST
MONDAY.
&&
.AVIATION...
12Z TAFS...DRIER LOW LEVEL AIR HAS WORKED INTO MUCH OF NORTH
CENTRAL INDIANA RESULTING IN SCATTERING OF LOW CLOUDS AT KSBN.
SATELLITE TRENDS SUGGEST THIS CLEARING MAY REACH KFWA OVER NEXT
FEW HOURS BUT CONFIDENCE IN ANY SUSTAINED BREAKS IS LOW AS
NORTHEAST FLOW TRAJECTORIES OFF SOUTHERN LAKE HURON/LAKE ERIE
MAY ACT TO MAINTAIN STRATOCU THROUGH THE DAY. WILL KEEP VFR
CONDITIONS AT KFWA FOR NOW BUT WILL NEED TO MONITOR TRENDS FOR
POSSIBLE MVFR AMENDMENTS. NORTH WINDS WILL BECOME NORTHEAST TODAY
WITH SPEEDS GENERALLY 10 KNOTS OR LESS. NORTHEAST WINDS TO
STRENGTHEN TONIGHT AS SFC LOW PRESSURE DEEPENS TO THE SOUTH IN
ASSOCIATION WITH STORM SYSTEM TO IMPACT THE AREA FOR WEDNESDAY. A
LIGHT SNOW MENTION WAS ADDED TO KFWA TOWARD THE END OF THE
PERIOD...BUT CONDITIONS WILL DETERIORATE RAPIDLY AT KFWA JUST
BEYOND THIS FORECAST PERIOD AS HEAVIER SNOW MOVES IN FROM THE SOUTH.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WARNING FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY
FOR INZ009.
WINTER STORM WARNING FROM 4 AM TO 10 PM EST WEDNESDAY FOR INZ018-
025>027-032>034.
WINTER WEATHER ADVISORY FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY
FOR INZ005>008.
WINTER WEATHER ADVISORY FROM 4 AM TO 10 PM EST WEDNESDAY FOR
INZ015>017-020-022>024.
MI...WINTER WEATHER ADVISORY FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY
FOR MIZ079>081.
OH...WINTER STORM WARNING FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY
FOR OHZ001-002-004-005.
WINTER STORM WARNING FROM 4 AM TO 10 PM EST WEDNESDAY FOR OHZ015-
016-024-025.
LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST THURSDAY
FOR LMZ043-046.
&&
SHORT TERM...JAL
LONG TERM...SKIPPER
AVIATION...JALHazardous weather outlook, Dec 25, 5:17 AM EST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 517 AM EST TUE DEC 25 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-261030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 517 AM EST TUE DEC 25 2012 /417 AM CST TUE DEC 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SNOW WILL OVERSPREAD PORTIONS OF NORTH CENTRAL AND NORTHEAST INDIANA...ALONG WITH NORTHWEST OHIO LATE TONIGHT. WINTER STORM WATCHES AND WARNINGS ARE IN EFFECT BEGINNING LATE TONIGHT AND CONTINUING THROUGH WEDNESDAY EVENING. PLEASE REFERENCE THE LATEST WINTER WEATHER PRODUCT FROM OUR OFFICE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG STORM SYSTEM WILL CONTINUE TO TAKE SHAPE ACROSS THE SOUTHERN PLAINS TODAY AND THEN LIFT NORTHEAST INTO THE OHIO RIVER VALLEY ON WEDNESDAY. WHILE THERE ARE STILL SOME UNCERTAINTIES REGARDING THE TRACK AND STRENGTH OF THIS SYSTEM...CONFIDENCE IS INCREASING ON THE POTENTIAL OF SIGNIFICANT SNOW ACCUMULATIONS ON WEDNESDAY...ESPECIALLY ALONG AND SOUTH OF THE ROUTE 24 CORRIDOR. IN ADDITION...NORTH WINDS WILL LIKELY BECOME GUSTY ON WEDNESDAY RESULTING IN THE POSSIBILITY OF BLOWING SNOW. WINTER STORM WATCHES AND WARNINGS ARE IN EFFECT FROM EARLY WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST INDIANA ALONG WITH SOUTH CENTRAL LOWER MICHIGAN AND NORTHWEST OHIO. PLEASE REFERENCE THE LATEST WINTER WEATHER PRODUCT FROM OUR OFFICE FOR MORE DETAILS. THERE IS A CHANCE OF SNOW FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...REPORTS OF SNOW ACCUMULATIONS WILL BE APPRECIATED LATE TONIGHT THROUGH WEDNESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-261030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 517 AM EST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WATCH IS IN EFFECT LATE TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GALE WATCH WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL THEN PERSIST THROUGH THURSDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:59 AM EST | Winter Storm Warning | IWX | Adams, Allen, Blackford, DeKalb, Grant, Huntington and 2 more | 40 hr |
| Dec 25, 12:08 PM EST | Winter Weather Advisory | IWX | Cass, Elkhart, Fulton, LaGrange, Miami, Noble and 4 more | 33 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.